# SDR CA050816004

- Difficulty date: July 21, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,063 hours
- Engine: Garrtt TFE7312
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 6627401000007
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB-OUT AFTER AUTO-PILOT WAS ENGAGED, THE AMBER PRIMARY PITCH TRIM FAIL EICAS MESSAGE CAME ON.  SECONDARY TRIM WAS SELECTED AND USED FOR REMAINDER OF FLIGHT. MAINTENANCE TROUBLESHOOTING FOUND THAT THE AUTO-PILOT TRIM ACTIVATION CAUSED FAILURE OF PRIMARY TRIM SYSTEM.  CHANGED HORIZONTAL STABILIZER TRIM ACTUATOR P/N 6627401000-007.
